# SDR LR7A2024032803409

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 2024T40020
- Condition: Damaged
- Location: Upper Te
- Component: Rudder, Lkheed
- Component part number: 3850181
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5511, FOUND RUDDER SKIN TRAILING EDGE DAMAGED AT FS1155, BL0, VSS206. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1001108528.  / PSE# 55-10-09, AD 2012-06-09
